Journal article icon

Journal article

FRACTALS, PHASE-TRANSITIONS AND CRITICALITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1989.0039

Authors


STINCHCOMBE, R More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
423
Issue:
1864
Pages:
17-33
Publication date:
1989-05-08
DOI:
ISSN:
1364-5021
URN:
uuid:2b46cfc1-2670-4cd8-b9fe-46bf2ced7153
Source identifiers:
7334
Local pid:
pubs:7334

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP